# SDR USAA951341

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47068
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 1019
- Part time: 66,346 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-6 INSPECTION, FOUND 2 CRACKS APPROXIMATELY 2.25 INCHES IN LENGTH IN SHEAR CLIP AND PREVIOUS REPAIR DOUBLER AT FRAME STA 1019, LONGERON 14L.  REMOVED DAMAGED AREA AND INSTALLED FILLER, REPAIR ANGLES, AND NEW SHEAR CLIP PER USAIR E.A. NR 31774. (X)
